# SDR DALA2025012900706

- Difficulty date: January 26, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N319DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55228
- Aircraft time: 4,009 hours, 1,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 TRACK TEETH (2 EA) WAS FOUND WITH CORROSION. C/W ER/A 621663-14AD REV A AND PRI 621663-14AD REV 0 MATCHES. (LP# 0780677)
